# SDR SWIA202157553

- Difficulty date: February 12, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559-574 S26lr
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN IS CORRODED IN MULTIPLE PLACES BETWEEN FS559+80 AND FS574 FROM STGR 26L TO STGR 26R.     (C-CHECK RO 4/12/2021)    REMOVED CORROSION FROM THE EXTERNAL FUSELAGE SKIN BETWEEN FS 559.00+80 AND FS 574, STR 26L AND STR 26R IAW CRJ-200 SRM 51-21-06 AND FOUND TO BE OUT OF ALLOWABLE LIMITS IAW CRJ-200 SRM 53-00-31 DUE TO THE LOCATION OF THE BLENDED AREA IN RELATION TO ADJACENT FASTENERS. REFERENCE WVAC JOB: 9765461 OP: 385 CAMP #22308826 FOR REPAIR.
